Fastest delivery:
Order by 03:00pm
Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.
Our team of doctors and pharmacists, and our support staff, are all UK-based.
We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).
based on over 17,000 reviews collected on Google and Reviews.io.
Sudafed Mucus Relief Triple Action tablets are used for the relief of symptoms of colds and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs. This medicine contains:paracetamol which is a pain reliever (analgesic) and helps reduce your temperature when youhave a fever,guaifenesin which is an expectorant to help loosen phlegm,phenylephrine which is a decongestant to reduce swelling in the passages of the nose tohelp you breathe more easily.
Do not take this medicine if you: are allergic to paracetamol, guaifenesin, phenylephrine or any of the other ingredients have a serious heart condition have high blood pressure (hypertension) have diabetes have an overactive thyroid have glaucoma have difficulty passing urine are taking antidepressant drugs called monoamine oxidase inhibitors (MAOI’s), or have taken them within the last 14 days - these are medicines such as phenelzine and isocarboxazid are currently taking other decongestant drugs or stimulants (e.g. ephedrine, amfetamines andxylometazoline). Please see your doctor or pharmacist before taking this medicine if you: are pregnant or breast-feeding suffer from kidney or liver problems, including alcoholic liver disease have circulatory disorders such as a condition called Raynaud’s Phenomenon, which results from poor circulation in the fingers and toes have angina have an enlarged prostate gland, as this may cause more difficulty in passing urine. If you are taking any of the following medicines please see your doctor: medicines to treat high cholesterol levels which reduce the amount of fat in the blood such as colestyramine medicines to control feeling sick or being sick such as metoclopramide or domperidone medicines called anti-coagulants, which are used to thin the blood such as warfarin or other coumarins - you may take occasional doses of paracetamol but should consult your doctor ifyou need to take it on a regular basis barbiturates (for epilepsy or to help you sleep), such as phenobarbitones tricyclic antidepressants such as imipramine, amitriptyline medicines to treat heart or circulatory problems, or to lower blood pressure, (e.g. digoxin,guanethidine, reserpine, methyldopa) beta blockers (e.g. atenolol) or vasodilators (e.g. hydralazine) phenothiazines used as sedatives (e.g. chlorpromazine, pericyazine and fluphenazine) if you are going to have a general anaesthetic as this may cause changes in heart rhythm. Contains paracetamol. Do not take with any other paracetamol containing products. Do not drink alcohol (beer, wine, spirits etc) while taking this product. If you are taking medication, or are under medical care, consult your doctor before usingthis medicine. Long term use of this product is not recommended. Most people do not have any side-effects while taking this medicine. However, if you experience any of the following side-effects, or anything else unusual happens, stop taking the medicine immediately, and see your doctor or pharmacist. Rare side effects are: allergic reactions such as skin rash stomach upsets tingling or coolness of the skin a faster or slower heart beat difficulty sleeping (insomnia) nervousness, tremors or convulsions a rise in body temperature a rise in blood pressure with headache, vomiting (being sick) and irregular heartbeat(palpitations). More rarely, the following side effects can happen: you may become more prone to bleeding, bruising, fever and infections such as sorethroat and ulcers, due to changes in your blood. Keep all medicines out of the reach and sight of children. Do not use this medicine after the expiry date which is stated on the carton and blister foil. The expiry date refers to the last day of the month. Do not store above 25ºC.
Swallow the tablets whole with water. Do not chew. Adults, the elderly and children 12 years and over: Take 2 tablets every 4 hours, as required. Do not take more than 8 tablets (4 doses) in any 24 hour period. Do not give to children under 12 years. Do not exceed the stated dose. If your symptoms persist or worsen, you must see adoctor or pharmacist. Immediate medical advice should be sought in the event of an overdose, even if you feelwell, because of the risk of delayed, serious liver damage. Go to your nearest hospitalcasualty department. Take your medicine and the leaflet with you.
Active ingredients: paracetamol 250mg, guaifenesin 100mg and phenylephrine hydrochloride 5mg. The other ingredients are: microcrystalline cellulose, stearic acid, povidone, hypromelloseand polyethylene glycol.